# SDR 9500373202

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1
- Condition: Malfunctioned
- Location: Fuselage Skin
- Part time: 9,040 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MSP, THE CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SKIN AIR EXTRACT VALVE.  OPERATIONAL CHECK OK.
